# SDR SWAA2024082722337

- Difficulty date: August 3, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IB FAN COWL SHIELD 314-2259-X CRACKED. CORRECTION...#1 ENGINE IB FAN COWL...<[01] REMOVED AND INSTALLED NEW SHIELD AT #1 ENGINE I/B FAN COWL AS PER B737-700 SRM 51-40-02-0G-0 PARA 4 AND 5.;[02] FINAL INSPECTION; VERIFIED STEP #1.
